Differential forms on manifolds with boundary and corners


GÜRER S. , Iglesias-Zemmour P.

INDAGATIONES MATHEMATICAE-NEW SERIES, vol.30, no.5, pp.920-929, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 5
  • Publication Date: 2019
  • Doi Number: 10.1016/j.indag.2019.07.004
  • Title of Journal : INDAGATIONES MATHEMATICAE-NEW SERIES
  • Page Numbers: pp.920-929

Abstract

We identify the category of manifolds with boundary and corners with a subcategory of the category {Diffeology}. Then, we show that any differential form on a manifold with boundary or corners, embedded in a smooth manifold, extends to a differential form on an open neighbourhood. As an example of application, we discuss the structure of SO(2)(2) invariant closed 2-forms on R-2n. (C) 2019 Royal Dutch Mathematical Society (KWG). Published by Elsevier B.V. All rights reserved.